Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

The side effects of diet pills

Hi, I am 24 years old and my height is 5 6, weight 234 pounds. I want to try this medication called oxylite. Do you think it has serious side effects. If you heard of it. Can you let me know the side effects.
Asked On : Sat, 23 Apr 2011
Answers:  2 Views:  1012
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
oxylite is type of diet pill it contain ingredient which are not harmful
i dont think it will cause any effect or side effect.
u can try it.
but it will not help u to reduce weight.
better to do exercise and diet control.
Answered: Wed, 4 May 2011
I find this answer helpful
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
As such the diet pills usually kill your diet.
This medicine(?) will not help you in reducing your weight.
You have to go for vigorous work-up to reduce the weight under the expert guidence.
You also find out whether you are having any endocrinal disease or no?
It is very important before going for exercise, diet restriction etc.
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor